Prostap and exercise

Okay, so I started Prostap three weeks ago and due another injection next week.

Last night I went back to training again after weeks off (roller derby - fast paced and contact). I was so disheartened after having to stop after the first two drills :( I came over REALLY hot and sticky, I felt really dizzy and really sick. I hadn't even thought about that fact that Prostap could effect my training, I was more worried about going back and being unfit from my time off.

I have training again on Saturday and just wondering if this is going to keep happening? Has anyone else had similar?

Also - do the symptoms gradually get worse the more injections I have? I'm assuming so?

1 Reply

  • I'm on Norlutate but before I started any contraceptives I used to dance all the time and work out and I'd have no problems, now I can't even do a jumping jack without feeling like I'm going to vommit b/c it feels like my bodies being twisted. I know when I was on my period I was unable to workout at all, I couldn't even do gym class without passing out on my period (I'm very thin too so idk if that's related).

    It might also be you've been away for a few weeks ontop of starting prostap. It could also be electrolytes, I was really sick one time in gym, I fainted for a few seconds, I was bright red and then I was given an entire glass of an electrolyte powder and I felt better.

    I would take breaks to build yourself up again not doing full drills until your ready. After all natural menopause happens over a few years gradually while prostap makes it happen all at once (from my understanding).

You may also like...